Estimation of the solutions of Volterra difference equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Australian Journal of Mathematical Analysis and Applications Year : 2002

Dates and versions

hal-02560887 , version 1 (02-05-2020)

Identifiers

Cite

V.B. Kolmanovskii, Jean-Pierre Richard. Estimation of the solutions of Volterra difference equations. Australian Journal of Mathematical Analysis and Applications, 2002, 273 (2), pp.618-626. ⟨10.1016/S0022-247X(02)00285-8⟩. ⟨hal-02560887⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More